# SDR SWIA201438062

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 28,635 hours, 23,400 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDSCREEN EXIT LIGHT  HAS BROKEN CONNECTOR.  C-CHECK, INSTALLED CONNECTOR AND CONTACT TO EXIT LIGHT WIRE IAW ESPM AND AMM.
